# SDR USAABB03122

- Difficulty date: July 25, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 4960 · APU Controls
- Part: Connector
- Condition: Loose
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1892 - EN ROUTE SXM TO CLT, CREW RECEIVED AN EICAS MESSAGE, LT GEN DRIVE DISCONNECTED.  LT GEN DRIVE LIGHT ALSO ILLUM.  THEN ON APPR TO CLT, APU GENERATOR KICKED OFFLINE AND WOULD NOT RESET.  FLT LANDED AT CLT WITHOUT INCIDENT.  MX ACCOM TROUBLESHOOTING PER FIM 24-20-00 AND FOUND LT IDG FILTER INDICATOR POPPED.  CHECKED OIL FILTER.  NO DEFECTS NOTED.  INSTALLED NEW FILTER AND RESET INDICATOR.  OPERATIONAL TEST NORMAL.  AS FOR THE APU, MX FOUND THE APU MAIN CONTROL CONNECTOR NOT SECURED.  INSPECTED AND SECURED CONNECTOR.  TESTED NORMAL PER 24-20-00.  FOUND APU PNEUMATIC FLEX DUCT AND CLAMP LEAKING.  REPLACED DUCT ASSEMBLY, P/N 14J81-2, AND TIGHTENED CLAMP.  OPERATIONAL TEST AND LEAK CHECK NORMAL.  (M)
